# SDR 95ZZZX1869

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N108GP
- Make and model: Cessna 402C
- Aircraft serial: 402C0058
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Line
- Part number: 52001094
- Condition: Failed
- Location: Mp Gauge
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

PILOT REPORTED THAT DURING TAKEOFF ROLL, THE RIGHT MANIFOLD INDICATION DECREASED TO STATION PRESSURE, AND ABORTED THE TAKEOFF WHILE STILL ON THE RUNWAY.  NO ACTUAL LOSS OF POWER WAS REPORTED.  UPON INSPECTION, IT WAS FOUND THAT STEEL MANIFOLD PRESSURE LINE FROM THE INDUCTION PIPE TO FIREWALL HAD BROKEN AT THE FLARE ON THE INDUCTION PIPE END.  TUBE WAS CUT AND REFLARED.  GROUND CHECK NORMAL.
